جۆری توێژینه‌وه‌: Original Article

نوسه‌ر

Mathematics Department, College of Education, University of Garmian, Kurdistan- Region, Iraq.

پوخته‌

In this paper, some types of continuous functions via s-operations are introduced such as Contra -Continuous Functions and investigated. Several properties of these functions are constructed.


1. Kasahara, S., Operation-compact spaces. Math. Japon., 1979. 24: p. 97-105.

2. Ogata, H., Operations on topological spaces and associated topology. Math. Japon., 1991. 36: p. 175-184.

3. Rehman, F. and B. Ahmad, Operations on topological spaces I. Math. Today, 1992. 10: p. 29-36.

4. Jankovic, D., On functions with α-closed graphs. Glas. Mat., 1983. 18(38): p. 141-148.

5. B. Ahmad, S.H., Properties of γ-operations in topological spaces. Aligarh Bull. Math, 2003: p. 45-51.

6. S., H., Gamma-Operations in Topological Spaces. Bahauddin Zakariya University Multan, 2007.

7. Alias B. Khalaf, S.F.N., Generalized λ-Closed Sets and 〖(λ,γ)〗^*-Continuous Functions. International Journal of Scientific & Engineering Research, 2012. 3(12).

8. F.Namiq, S., λ^*-R_0 and λ^*-R_1 Spaces. Journal of Garmyan University, 2014(3).

9. F.Namiq, S., New types of continuity and separation axiom based operation in topological spaces. 2011, Sulaimani.

10. Khalaf, A.B. and S.F. Namiq, [[lambda]. sub. c]-open sets and [[lambda]. sub. c]-separation axioms in topological spaces. Journal of Advanced Studies in Topology, 2013. 4(1): p. 150-159.

11. Willard, S., General topology. 1970: Courier Corporation.

12. Levine, N., Semi-open sets and semi-continuity in topological spaces. The American Mathematical Monthly, 1963. 70(1): p. 36-41.

13. Mashhour, A. On precontinuous and weak precontinuous mappings. in Proc. Math. Phys. Soc. Egypt. 1982.

14. Njȧstad, O., On some classes of nearly open sets. Pacific journal of mathematics, 1965. 15(3): p. 961-970.

15. El-Monsef, M.A., S. El-Deeb, and R. Mahmoud, β-open sets and β-continuous mappings. Bull. Fac. Sci. Assiut Univ, 1983. 12(1): p. 77-90.

16. Alias B. Khalaf, S.F.N., Generalized λ-Closed Sets and 〖(λ,γ)〗^*-Continuous Functions. Journal of Garmian University 2017. Preprint.

17. Crossley, S. and S. Hildebrand, Semi-topological properties. Fundamenta Mathematicae, 1972. 74(3): p. 233-254.

18. Mashhour, A., I. Hasanein, and S. El-Deeb, α-continuous and α-open mappings. Acta Mathematica Hungarica, 1983. 41(3-4): p. 213-218.

19. Maheshwari, S. and S. Thakur, On α-irresolute mappings. Tamkang J. Math, 1980. 11(2): p. 209-214.

20. Mahmoud, R. and M.A. El-Monsef, β-irresolute and β-topological invariant. Proc. Pakistan Acad. Sci, 1990. 27(3): p. 285-296.

21. K, R.I.L.a.V.M., On α -continuity in topological spaces. Acta Mathematica Hungarica 1985. 45((1-2)): p. 27-32